Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple proof that the concordance group of algebraically slice knots is infinitely generated


Author: Bo Ju Jiang
Journal: Proc. Amer. Math. Soc. 83 (1981), 189-192
MSC: Primary 57M25
DOI: https://doi.org/10.1090/S0002-9939-1981-0620010-7
MathSciNet review: 620010
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of the result stated in the title is obtained by making the Casson-Gordon invariant additive.


References [Enhancements On Off] (What's this?)

  • [1] A. J. Casson and C. McA. Gordon, Cobordism of classical knots, Mimeographed notes, Orsay, France, 1975.
  • [2] -, On slice knots in dimension three, Proc. Sympos. Pure Math., vol 32, Amer. Math. Soc., Providence, R.I., pp. 39-53. MR 520521 (81g:57003)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0620010-7
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society